# SDR DALA2020020700952

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 76,898 hours, 57,374 cycles
- Engine: Pwa JT8D219
- Engine time: 67,464 hours, 48,221 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Blown
- Location: Engine Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 965 -ATB- DUE TO NBR 1 ENGINE FIRE INDICATION. CREW REPORTED FIRE INDICATION PULLED THROTTLE BACK AND FIRE INDICATION EXTINGUISHED. CORRECTIVE ACTION: MAINTENANCE FOUND 13TH STAGE ANTI-ICE DUCT BLOWN AT 12 O'CLOCK POSITION. REPLACED DUCT, ANTI-ICE VALVE, AND THE OIL PRESSURE LOW SW. (LP6484078)
